# SDR CA011119007

- Difficulty date: November 5, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 737201
- Aircraft time: 51,424 hours, 49,398 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 6549529
- Condition: Wrong Part
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE THE AIRCRAFT WAS ON A "C" CHECK, RT OUTBOARD FLAP INBOARD FAIRING COULD NOT BE RIGGED. AFTER INVESTIGATION FROM THE INSPECTOR, FOUND THE WRONG BELLCARANK INSTALLED. RT OUTBOARD WAS INSTALLED AT RT INBOARD. PROPER BELLCRANK INSTALLED, RIGGING CARRIED OUT AS PER MM 27-51-121.
